# SDR 2009FA0000070

- Difficulty date: February 7, 2009
- Submitted: February 7, 2009
- Operation: General aviation
- Aircraft: N272DE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- Aircraft time: 7,509 hours, 31,919 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT LANDING GEAR WOULD NOT LOCK DOWN. PILOT RETURNED TO DEPARTURE WHILE TROUBLESHOOTING ISSUE AND EXECUTING EMERGENCY CHECKLIST. ADDITIONAL TROUBLESHOOTING OVER RADIO WITH PILOT AFTER CONSULTING WITH MX. GEAR WOULD NOT LOCK IN FULL DOWN AND LOCK POSITION. ELECTED TO HAVE SOMEONE TRY TO PULL THE GEAR DOWN WHILE THE PILOT HOVERED. DID EXTENSIVE COORDINATION PRIOR TO THE ATTEMPT AND WAS SUCCESSFUL. GEAR LOCKED DOWN AND ACFT WAS TOWED TO THE HANGAR.
